Fractions continues multidimensionnelles et lois stables
Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 1, pp. 97-139.
@article{BSMF_1996__124_1_97_0,
     author = {Broise, Anne},
     title = {Fractions continues multidimensionnelles et lois stables},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {97--139},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {1},
     year = {1996},
     doi = {10.24033/bsmf.2277},
     zbl = {0857.11035},
     mrnumber = {97h:11081},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2277/}
}
TY  - JOUR
AU  - Broise, Anne
TI  - Fractions continues multidimensionnelles et lois stables
JO  - Bulletin de la Société Mathématique de France
PY  - 1996
DA  - 1996///
SP  - 97
EP  - 139
VL  - 124
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2277/
UR  - https://zbmath.org/?q=an%3A0857.11035
UR  - https://www.ams.org/mathscinet-getitem?mr=97h:11081
UR  - https://doi.org/10.24033/bsmf.2277
DO  - 10.24033/bsmf.2277
LA  - fr
ID  - BSMF_1996__124_1_97_0
ER  - 
%0 Journal Article
%A Broise, Anne
%T Fractions continues multidimensionnelles et lois stables
%J Bulletin de la Société Mathématique de France
%D 1996
%P 97-139
%V 124
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2277
%R 10.24033/bsmf.2277
%G fr
%F BSMF_1996__124_1_97_0
Broise, Anne. Fractions continues multidimensionnelles et lois stables. Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 1, pp. 97-139. doi : 10.24033/bsmf.2277. http://www.numdam.org/articles/10.24033/bsmf.2277/

[Be] Bernstein (L.). - The Jacobi-Perron algorithm, its theory and application, Lecture Notes in Mathematics 207, Springer 1971. | MR | Zbl

[B-G-T] Bingham (N.H.), Goldie (C.M.) et Teugels (J.-L.). - Regular variation. - Encyclopedia of Mathematics and its Applications, 1987. | MR | Zbl

[Br] Breiman (L.). - Probability. - Addison-Wesley, 1968. | MR | Zbl

[Bi] Birkhoff (G.). - Extensions of Jentzsch's theorem, Trans. Amer. Math. Soc., t. 104, 1965, p. 507-512. | MR

[Bre] Brentjes (A.J.). - Multi-dimensional continued fraction algorithms. - Mathematical centre tracts 145, Mathematisch Centrum, Amsterdam, 1981. | MR | Zbl

[B-K] Busemann (H.) and Kelly (P.). - Projective geometry and projective metrics. - Academic Press, New York, 1953. | MR | Zbl

[D-S] Dunford (N.) et Schwartz (J.T.). - Linear operators, part I. - Interscience New York, 1958. | Zbl

[F] Feller (W.). - An Introduction to probability theory and its applications Vol. II. - Willey, New York, 1966. | MR | Zbl

[G-H] Guivarc'H (Y.) et Hardy (J.). - Théorèmes limites pour une classe de chaîne de Markov et applications aux difféomorphismes d'Anosov, Ann. Inst. H. Poincaré, t. 24, 1988, p. 73-98. | EuDML | Numdam | MR | Zbl

[G-L] Guivarc'H (Y.) and Le Jan (Y.). - Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions, Ann. Sci. École Norm. Sup., t. 26, 1993, p. 23-50. | Numdam | MR | Zbl

[Kh] Khintchine (A. Ya.). - Continued Fractions. - The University of Chicago Press, Chicago, 1964. | Zbl

[K] Krasnolselskii (M.). - Positive solutions of operator equations. - Groningen Noodshoff, 1964.

[K-R] Krein (M.G.) and Rutman (M.A.). - Linear operators leaving invariant a cone in a Banach space, Translations A.M.S., series one, vol. 10, Functional Analysis and Measure Theory, p. 199-325, 1962.

[L1] Lévy (P.). - Théorie de l'addition des variables aléatoires. - Gauthier-Villars, Paris, 1937. | JFM | Zbl

[L2] Lévy (P.). - Sur le développement en fraction continue d'un nombre choisi au hasard, Compositio Math., t. 3, 1936, p. 286-303. | JFM | Numdam | Zbl

[Ma] Mayer (D.). - Approach to equilibrium for locally expanding maps in Rk, Comm. Math. Phys., t. 95, 1984, p. 1-15. | MR | Zbl

[Mo] Montel (P.). - Leçons sur les familles normales de fonctions analytiques et leur application, chap. I et IX. - Gauthier-Villar Paris, 1927. | JFM

[R] Rousseau-Egèle (J.). - Un théorème de la limite locale pour une classe de transformations dilatantes et monotones par morceaux, Ann. Probab., t. 3, 1983, p. 772-788. | MR | Zbl

[S] Schweiger (F.). - The metrical theory of Jacobi-Perron algorithm, Lecture Notes in Mathematics 334, Springer 1973. | MR | Zbl

[Z] Zygmund (A.). - Trigonometrical series, vol. I. - Second edition, Cambridge University Press, 1959.

Cited by Sources: